# SDR FDEA201306181331

- Difficulty date: June 18, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 77,827 hours, 13,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78231
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1681, LONGERON 12L FOUND DENTED.  REPAIRED IAW SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 52.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
